Alert archive / North Carolina / Tornado Warnings in 2018

Tornado Warning 29, NWS Newport/Morehead City, NC

November 13, 2018Carteret County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Nov 13, 2018, 5:08 AM EST for Carteret County, North Carolina. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 13, 2018, 5:08 AM EST (10:08 UTC)
Expired
Nov 13, 2018, 5:45 AM EST
In force
37 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Carteret County, NC

The radar

The Morehead City radar (KMHX), 69 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 13, 1:56 AM ESTTornado WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 10.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
541 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WFUS52 KMHX 131008
TORMHX
NCC031-131045-
/O.NEW.KMHX.TO.W.0029.181113T1008Z-181113T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
508 AM EST TUE NOV 13 2018

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Central Carteret County in eastern North Carolina...

* Until 545 AM EST.
    
* At 508 AM EST, a severe thunderstorm capable of producing a tornado
  was located over Davis, or 8 miles northeast of Harkers Island,
  moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sealevel and Stacy around 515 AM EST.
  Atlantic around 520 AM EST.
  Cedar Island around 530 AM EST.
  Cedar Island Ferry Terminal around 535 AM EST.
  Portsmouth Village and Ocracoke Light House around 545 AM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3479 7661 3516 7627 3515 7624 3517 7623
      3517 7626 3525 7618 3511 7599 3510 7598
      3507 7601 3507 7600 3509 7597 3507 7594
      3467 7645
TIME...MOT...LOC 1008Z 221DEG 37KT 3479 7647 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SGK
1 follow-up statement
265 
WWUS52 KMHX 131027
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
527 AM EST TUE NOV 13 2018

NCC031-131045-
/O.CON.KMHX.TO.W.0029.000000T0000Z-181113T1045Z/
Carteret NC-
527 AM EST TUE NOV 13 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM EST FOR
NORTHEASTERN CARTERET COUNTY...
    
At 527 AM EST, a severe thunderstorm capable of producing a tornado
was located near Atlantic, or near Cedar Island, moving northeast at
45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cedar Island around 530 AM EST.
  Cedar Island Ferry Terminal around 535 AM EST.
  Portsmouth Village and Ocracoke Light House around 545 AM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3482 7651 3516 7627 3515 7624 3517 7623
      3517 7626 3525 7618 3511 7599 3510 7599
      3510 7598 3507 7601 3507 7600 3509 7597
      3507 7594 3477 7638
TIME...MOT...LOC 1027Z 221DEG 37KT 3494 7631 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

SGK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Nov 13, 3:36 AM EST, 1 hour 32 minutes earlier.

Area forecast discussion, Nov 13, 3:36 AM EST, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
336 AM EST Tue Nov 13 2018

.SYNOPSIS...
A low pressure system will quickly move across the area today.
A cold front will then move through later this evening followed
by high pressure Wednesday. Another area of low pressure will
affect the area Thursday into Friday. High pressure will ridge
into the region this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 335 AM Tuesday...Tornado Watch in effect for eastern NC
until 8 AM. Potential for severe weather and isolated tornadoes
early this morning. Watching an intense couplet over the coastal
waters south of Onslow County. With decent low-level shear
with strong SE surface winds and a 850 mb jet in excess of 40-50
knots, the potential exists for some rotating storms with
isolated tornadoes through 12z or so. Tight thermal gradient in
place with temperatures around 70 on the coast, but in the upper
50s/lower 60s inland.

Also monitoring some localized heavy rainfall with 1-2 inches
likely in many areas, and locally up to 3 inches, which may
produce some minor flooding of low-lying areas.

Once the severe threat ends around 12z-13z, a more steady light
to moderate rain will follow. Dewpoints will start to fall
during the afternoon as the cold front moves toward the coast.
Temperatures will remain fairly steady through the day before
falling late.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
As of 3 AM Tuesday...High pressure will build in from the
northwest later tonight as dewpoints drop into the 40s. Lower
clouds are likely to hang around through most of the night. Lows
tonight will be in the lower 40s inland to the lower 50s coast.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
As of 110 AM Tues...Active weather will continue into the
second half of the week. Then, drier and cooler air will move in
Friday and remain into the weekend.

Wednesday...High pressure will build into the area behind the
front, resulting in a mainly dry and cool day Wednesday. Gusty
winds (especially for coastal areas) will ensue Wednesday
afternoon/evening as low pressure developing across the Deep
South works with high pressure across the Northeast to tighten
the gradient locally.

Thursday...The aforementioned low will travel up the east coast
Thursday, brining another soggy and windy day. Models have come
into better agreement on an inland track up the I-95 corridor,
which would put part of Eastern NC in the warm sector once
again. Forecast guidance is showing another 1-3 inches of rain
is possible which could lead to some minor flooding problems
given the amount of recent rainfall. Have also raised PoPs to
categorical for most of Thursday. Severe weather is also
possible as scattered thunderstorms could track along the coast
as the low pressure system deepens as it moves up the east
coast. Temperatures will be very warm once the area is in the
warm sector will reach the mid 60s inland and the upper 60s to
around 70 near the coast.

Friday through Monday...As low pressure departs the area, it
will drag a cold front off the coast Friday morning, with cooler
high pressure building in behind it. High pressure will
continue to ridge into the area through this weekend and into
Monday, however cooler conditions are expected. High temps
Friday will reach the low to upper 60s, with mostly 50s likely
for the weekend. Lows will dip into the 30s inland, but look to
remain above freezing, while remaining in the low to mid 40s
along the coast.

&&

.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
Short Term /through 06Z Wednesday/...
As of 1235 AM Tuesday...As precipitation increases across
eastern NC over the next few hours, ceilings should lower with
widespread IFR conditions developing. These conditions should
continue through the day. Convective threat with strong winds
during the early morning hours should evolve to a more showery
scenario by mid-morning. Strong low-level shear is likely
through the early morning hours with gusty SE winds at the
surface and 850 mb winds at 50+ knots. Ceilings may briefly lift
to MVFR during the afternoon, but then fall again after dark per
guidance.

Long Term /Tuesday night through Saturday/...
As of 120 AM Tues...VFR conditions will return Wednesday, but
be short-lived as IFR conditions are likely as low pressure
impacts the area late Wednesday through Thursday night. VFR
conditions return Friday.

&&

.MARINE...
Short Term /Today and Tonight/...
As of 3 AM Tuesday...Gusty winds continue on the coastal waters
and Sounds early this morning. Seas continue to build and will
top out at 10-12 feet this morning. Winds likewise will peak
early this morning before subsiding fairly quickly during the
afternoon and early evening. Winds will then increase again late
tonight behind the cold front. Seas will remain elevated
throughout the period.

Long Term /Tuesday night through Saturday/...
As of 120 AM Tues...Winds and seas will increase Wednesday
ahead of an approaching low and remain elevated, with very
dangerous boat conditions expected as low pressure passes near
the waters through at least Thursday night. Gale Force winds are
expected across the coastal waters and possibly the sounds and
will be SE/E 25-30 kts with gusts 30-40 kts, and seas will build
to 6-12 ft in response. Conditions should begin to improve
Friday, but seas look to remain elevated through Saturday.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 9 AM EST this morning for AMZ130-
     131-136-137.
     Gale Warning until 1 PM EST this afternoon for AMZ135-150-152-
     154-156-158.

&&

SYNOPSIS...MHX
NEAR TERM...CTC
SHORT TERM...CTC
LONG TERM...SGK/CB
AVIATION...CTC/SGK
MARINE...CTC/SGK
Hazardous weather outlook, Nov 13, 3:39 AM EST, 1 hour 29 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
339 AM EST Tue Nov 13 2018

NCZ046-047-080-081-092>095-098-140845-
Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones-Craven-Pamlico-
Carteret-Onslow-
339 AM EST Tue Nov 13 2018

...TORNADO WATCH 428 IN EFFECT UNTIL 8 AM EST THIS MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Low pressure system is forecast to move across Eastern North
Carolina early this morning and could produce strong winds along the
coast, periods of heavy rain which could produce flooding of poor
drainage areas, and possibly severe thunderstorms early this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ045-140845-
Washington-
339 AM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Low pressure system is forecast to move across Eastern North
Carolina early this morning and could produce strong winds along the
coast, periods of heavy rain which could produce flooding of poor
drainage areas, and possibly severe thunderstorms early this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ103-104-140845-
Outer Banks Dare-Outer Banks Hyde-
339 AM EST Tue Nov 13 2018

...TORNADO WATCH 428 IN EFFECT UNTIL 8 AM EST THIS MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Low pressure system is forecast to move across Eastern North
Carolina early this morning and could produce strong winds along the
coast, periods of heavy rain which could produce flooding of poor
drainage areas, and possibly severe thunderstorms early this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044-079-091-140845-
Martin-Pitt-Greene-Lenoir-
339 AM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Low pressure system is forecast to move across Eastern North
Carolina early this morning and could produce strong winds along the
coast, periods of heavy rain which could produce flooding of poor
drainage areas, and possibly severe thunderstorms early this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090-140845-
Duplin-
339 AM EST Tue Nov 13 2018

...TORNADO WATCH 428 IN EFFECT UNTIL 8 AM EST THIS MORNING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Low pressure system is forecast to move across Eastern North
Carolina early this morning and could produce strong winds along the
coast, periods of heavy rain which could produce flooding of poor
drainage areas, and possibly severe thunderstorms early this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 13, 2:53 AM EST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
253 AM EST TUE NOV 13 2018

NCZ029-044-045-079-080-130830-
Greene-Washington-Beaufort-Martin-Pitt-
253 AM EST TUE NOV 13 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREENE...WESTERN
WASHINGTON...PITT...MARTIN AND NORTHWESTERN BEAUFORT COUNTIES...

At 253 AM EST, a strong thunderstorm was located over House, or near
Greenville, moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Greenville, Washington, Winterville, Williamston, Ayden, Farmville,
Bethel, Grifton, Stokes, Bell Arthur, Robersonville, Pactolus, House,
Shelmerdine, Black Jack, Bruce, Hinson, Roundtree, Old Ford and Pitt
Greenville Airport.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3597 7720 3595 7720 3593 7718 3594 7713
      3593 7712 3594 7705 3589 7703 3586 7703
      3590 7692 3586 7689 3581 7690 3583 7685
      3575 7678 3536 7738 3568 7765 3583 7741
      3582 7735 3588 7735
TIME...MOT...LOC 0753Z 237DEG 49KT 3566 7739

27
Special weather statement, Nov 13, 3:16 AM EST, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
316 AM EST TUE NOV 13 2018

NCZ029-044-045-079>081-091>094-130900-
Greene-Jones-Craven-Washington-Lenoir-Beaufort-Mainland
Hyde-Martin-Pamlico-Pitt-
316 AM EST TUE NOV 13 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JONES...
CENTRAL LENOIR...SOUTHEASTERN GREENE...WESTERN WASHINGTON...CRAVEN...
PITT...NORTHWESTERN HYDE...MARTIN...BEAUFORT AND WEST CENTRAL PAMLICO
COUNTIES...

At 316 AM EST, radar indicated strong thunderstorms were located
along a line extending from Williamston to Dowdy Ficklen Stadium to
Wyse Fork. Movement was northeast at 45 mph.

Winds gusts of 40 to 50 mph are possible with these storms.

Locations impacted include...
Greenville, New Bern, Kinston, Washington, Winterville, Williamston,
Ayden, Plymouth, River Road, Trent Woods, River Bend, Grifton,
Phillips Crossroads, Stokes, Pinetown, Robersonville, Pungo, Blounts
Creek, Vanceboro and Askins.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3591 7648 3507 7692 3507 7771 3555 7755
      3586 7722 3590 7703 3586 7704 3586 7701
      3590 7693 3586 7689 3581 7690 3581 7688
      3585 7684 3589 7683 3586 7676 3593 7670
TIME...MOT...LOC 0816Z 246DEG 45KT 3584 7706 3557 7737 3521 7752

27
Special weather statement, Nov 13, 4:30 AM EST, 38 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
430 AM EST TUE NOV 13 2018

NCZ080-093>095-131015-
Craven-Beaufort-Pamlico-Carteret-
430 AM EST TUE NOV 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CRAVEN...
SOUTHEASTERN BEAUFORT...NORTH CENTRAL CARTERET AND PAMLICO
COUNTIES...

At 429 AM EST, a strong thunderstorm was located near Janeiro, or 9
miles northeast of Havelock, moving northeast at 45 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Havelock, Cedar Island, South River, Merrimon, Lowland, Florence,
Janeiro, Grantsboro, Whortonsville, Great Neck, Maribel, Nc Pamlico,
Merritt, Cherry Branch Ferry Terminal, Minnesott Beach Ferry, Cedar
Island Ferry Terminal, Bayboro, Alliance, Arapahoe and Minnesott
Beach.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3511 7694 3532 7653 3527 7633 3502 7626
      3488 7691
TIME...MOT...LOC 0929Z 240DEG 49KT 3503 7680

27
Local storm report, Nov 13, 5:02 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
502 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     HAIL             2 W BEAUFORT            34.72N 76.69W
11/13/2018  E0.70 INCH       CARTERET           NC   PUBLIC

            DIME SIZED HAIL REPORTED AT RADIO ISLAND.

&&

CTC
Local storm report, Nov 13, 5:03 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
503 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     MARINE TSTM WIND 2 E OCEANA PIER         34.70N 76.69W
11/13/2018  E47 MPH          CARTERET           NC   PUBLIC

&&

CTC
Local storm report, Nov 13, 5:04 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
504 AM EST TUE NOV 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 AM     MARINE TSTM WIND 2 E OCEANA PIER         34.70N 76.69W
11/13/2018  E47 MPH          CARTERET           NC   PUBLIC

&&

CTC

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 2:24 AM ESTSpecial Weather StatementMHXBeaufort36 min
Nov 13, 2:33 AM ESTSpecial Weather StatementMHXGreene, Lenoir42 min
Nov 13, 2:53 AM ESTSpecial Weather StatementMHXMartin, Pitt37 min
Nov 13, 3:16 AM ESTSpecial Weather StatementMHXBeaufort, Craven, Lenoir, Martin, Pitt, Washington44 min
Nov 13, 3:22 AM ESTSpecial Marine WarningMHX53 min
Nov 13, 3:32 AM ESTSevere Thunderstorm WarningMHXBeaufort, Craven, Hyde, Martin, Pamlico, Pitt and 1 more43 min
Nov 13, 4:03 AM ESTTornado WarningMHXCarteret, Onslow57 min
Nov 13, 4:06 AM ESTSevere Thunderstorm WarningMHXBeaufort, Dare, Hyde, Pamlico, Tyrrell, Washington39 min
Nov 13, 4:07 AM ESTSpecial Marine WarningMHX38 min
Nov 13, 4:17 AM ESTSpecial Marine WarningMHX43 min
Nov 13, 4:30 AM ESTSpecial Weather StatementMHXPamlico45 min
Nov 13, 4:50 AM ESTSpecial Marine WarningMHX55 min
Nov 13, 5:34 AM ESTSpecial Marine WarningMHX56 min
Nov 13, 5:50 AM ESTSpecial Weather StatementMHXDare55 min
Nov 13, 6:10 AM ESTTornado WarningMHXHyde20 min
Nov 13, 6:22 AM ESTSpecial Marine WarningMHX53 min
Nov 13, 6:37 AM ESTSevere Thunderstorm WarningMHXDare, Hyde53 min
Nov 13, 6:53 AM ESTTornado WarningMHXDare22 min
Nov 13, 7:08 AM ESTSpecial Marine WarningMHX67 min
Nov 13, 7:28 AM ESTAreal Flood AdvisoryMHXDare, Hyde2 hr
Nov 13, 8:28 AM ESTSmall Craft AdvisoryMHX4 days
Nov 13, 2:33 PM ESTGale WatchMHX13 hr

Nearby

Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.